Volume 12, Number 1 - May 2015

Contents

Ali Başhan, Seydi Battal Gazi Karakoç and Turabi Geyiklii
B-spline Differential Quadrature Method for the Modified Burgers' Equation
Emrah Yılmaz
Inverse Nodal Problem For An Integro-Differential Operator
Zahra Eslami Giski and Mohamad Ebrahimi
Entropy of Countable Partitions on Effect Algebra with Rieze Decomposition Property and Weak Sequential Effect Algebra
Roghiyeh Hosseinpourfard and Mohammad Masoud Javidi
Chaotic PSO using the Lorenz System: An Efficient Approach for Optimizing Nonlinear Problems